MathSciNet Relay Station
MathSciNet bibliographic data
MR2296898 47H10 (47H09 47J25)
Huang, Zhenyu Equivalence theorems of the convergence between Ishikawa and Mann iterations with errors for generalized strongly successively $\Phi$-pseudocontractive mappings without Lipschitzian assumptions. J. Math. Anal. Appl. 329 (2007), no. 2, 935–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement